MathSciNet Relay Station
MathSciNet bibliographic data
MR338260 (49 #3026) 22D40
Greenleaf, Frederick P. Ergodic theorems and the construction of summing sequences in amenable locally compact groups. Comm. Pure Appl. Math. 26 (1973), 29–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement